# SDR CA980623013

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Hartzl HC82V*
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 57A00148
- Condition: Corroded
- Location: Propeller
- Part time: 1,424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR FIVE YEAR CORROSION INSPECTION.  PROPELLER WAS DISMANTLED AND WATER WAS FOUND IN THE PROPELLER BLADE CLAMPS WHERE THE BEARINGS ARE LOCATED.  THE BEARINGS WERE REPLACED.
